# SDR FDEA201607082331

- Difficulty date: July 8, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 80,312 hours, 18,636 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar Cap
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC INSPECTION, CARRIED OUT ON REAR SPAR CAP LT FORWARD FLANGE UPPER SECTION FOUND CRACKED.  CRACK APPROXIMATE 2.0 INCHES IN LENGTH AS MARKED AT STA Y =2164.  CRACKED AREA REPAIRED PER EA NR 1-5530-T0326617 PT 1 TITLE: AD 98-25-15 - STABILIZERS - VERTICAL STABILIZER.  REAR SPAR P/N: AJC7515-501 FORWARD FLANGE RADIUS.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
